MAUDE Adverse Event Report: LDR MEDICAL PARALLEL DISTRACTOR 10MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MEDICAL PARALLEL DISTRACTOR 10MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number IG026R
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 01/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that intra-operative problems with a distractor led to a vein rupturing, causing the patient to bleed heavily.The distractor blades detached from the distractor body and were left in the wound; they were able to be retrieved.The distractor's adjustment knob was also bent so the distractor was stuck in its position.The procedure was successfully completed and the patient was in stable condition after a one-hour delay.This is report six of six for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3004788213-2026-00017 through.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.The lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.The device was not returned and no photos were provided, so an evaluation is unable to be performed.The complaint is unrefuted for parallel distractor the failure of retention feature failure resulting in prolonged surgery.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
PARALLEL DISTRACTOR 10MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24335747
Report Number3004788213-2026-00022
Device Sequence Number9744520
Product Code LXH
UDI-Device Identifier03662663037716
UDI-Public(01)03662663037716
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIG026R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic